# SDR CALA2023062301996

- Difficulty date: June 21, 2023
- Submitted: June 23, 2023
- Operation: Air carrier
- Aircraft: N228UA
- Make and model: Boeing 777222
- Aircraft serial: 30556
- Aircraft time: 81,823 hours, 9,708 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: B435428
- Part serial: 0426
- Condition: Inoperative
- Location: Spolier #4
- Part time: 110,318 hours, 11,582 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SPOILERS FAILED AHM FAULT CODE 27-15027 FLPRN PCU (RIB) SPLR PCU 4,11 IS OPEN.. MX RESET CB AND IT STAYED IN.. RAN SPOILER TEST.. #4 SPOILER FAILED TO FOLLOW COMMAND. REF FIM 27-11 TASK 895 AND 27-61TASK 841 TS WITH REF TO FIM 27-61 TASK 841.  FAULT RESET THROUGH A SYSTEM OPS CHECK ON THE 4 AND 11 SPOILER PCU UNITS.  UPON FURTHER INVESTIGATION FOUND THE CONNECTOR PLUG/JACK DM27119.  WILL REQUIRE HARNESS AND #4 PCU UNIT TO BE REMOVED AND REPLACED. T/S PER FIM 27-61 TASK 841, FOUND #4 SPOILER PTU (M27119) HARNESS CONNECTOR CORRODED. REMOVED AND REPLACED HARNESS ASSY PN: 24654-203 (M&E 25-2761-3-0020) PER WDM 27-61-13. #4 PCU DUE OPS CHECK. R/R SPOILER #4 PCU PER AMM 27-61-09/401 AND CARRIED OUT OPS CHECK. OPS CHECK GOOD, NO FAULTS NOTED AT THIS TIME.PARTS USED:  1683273,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1683273  SN OFF 0780 IPC REFERENCE # 27-61-09-10 COMPLIED WITH RII REQUIREMENTS IN R&R OF #4 SPOILER PCU PER GMM AND AMM 27-61-09-401. OPS CHECK GOOD AND NO FAULTS NOTED.
